# SDR AC2A0000304

- Difficulty date: December 20, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N71319
- Make and model: Bell 206B
- Aircraft serial: 4112
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206016201131
- Condition: Worn
- Location: Tail Rotor
- Part time: 787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO REPLACE BEARINGS IN TAIL ROTOR AT OUT FACILITY.
